Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 24, 2014, 11:03 PM MDT for Larimer County, Colorado. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 11:03 PM MDT (05:03 UTC)
- Expired
- Jun 25, 2014, 1:30 AM MDT
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 72 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 11:28 PM MDT | FLASH FLOOD | 1 S Fort Collins, CO | REPORTS OF OVER 2.50 INCHES OF RAIN IN LESS THAN AN HOUR OVER SOUTH CENTRAL FORT COLLINS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 5.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 938 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
652
WGUS55 KBOU 250503
FFWBOU
COC069-250730-
/O.NEW.KBOU.FF.W.0017.140625T0503Z-140625T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1103 PM MDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...
* UNTIL 130 AM MDT
* AT 1102 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
VERY HEAVY RAIN OVER FORT COLLINS. THE RAIN IS MOVING EAST AT 10
MPH. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN IN 30 MINUTES.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT COLLINS AND TIMNATH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4048 10513 4059 10512 4063 10494 4049 10495
$$
RPK3 follow-up statements
945 WGUS75 KBOU 250528 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1128 PM MDT TUE JUN 24 2014 COC069-250730- /O.CON.KBOU.FF.W.0017.000000T0000Z-140625T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER CO- 1128 PM MDT TUE JUN 24 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MDT FOR EASTERN LARIMER COUNTY... AT 1127 PM MDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED NEAR TIMNATH...OR 6 MILES EAST OF FORT COLLINS...MOVING EAST AT 10 MPH. RADAR AND AUTOMATED RAIN GUAGES INDICATE TWO TO THREE INCHES OF RAIN HAVE ALREADY FALLEN OVER SOUTHERN AREAS OF FORT COLLINS TO TIMNATH. FLASH FLOODING WILL CONTINUE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FORT COLLINS AND TIMNATH. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4048 10513 4059 10512 4063 10494 4049 10495 $$ RPK
204 WGUS75 KBOU 250621 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1221 AM MDT WED JUN 25 2014 COC069-250730- /O.CON.KBOU.FF.W.0017.000000T0000Z-140625T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER CO- 1221 AM MDT WED JUN 25 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MDT FOR EASTERN LARIMER COUNTY... THUNDERSTORMS HAVE MOVED OUT OF THE FORT COLLINS AREA WHERE UP TO 2.60 INCHES OF RAIN FELL IN JUST OVER AN HOUR. EMERGENCY MANAGEMENT PERSONEL REPORTED SOME STREET FLOODING AS WELL AS WATER IN SOME APARTMENTS NEAR LEMAY AND DRAKE. FLOOD WATERS WILL CONTINUE TO RECEDE OVER THE NEXT COUPLE OF HOURS. SOME LOCATIONS EXPERIENCING FLOODING INCLUDE SOUTHERN FORT COLLINS AND TIMNATH. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE ON FLOODED ROADWAYS AS YOUR CAR CAN BE SWEPT AWAY BY ONLY A FEW INCHES OF FLOWING WATER. && LAT...LON 4048 10513 4059 10512 4063 10494 4049 10495 $$
755 WGUS75 KBOU 250730 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 127 AM MDT WED JUN 25 2014 COC069-250737- /O.EXP.KBOU.FF.W.0017.000000T0000Z-140625T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER CO- 127 AM MDT WED JUN 25 2014 ...THE FLASH FLOOD WARNING FOR EASTERN LARIMER COUNTY WILL EXPIRE AT 130 AM MDT... emergency management officials in fort collins have noted that flood WATERS HAVE RECEDED and local law enforcement has stepped down their operations. Furthermore...the rain have ended so the flash flood warning will expire. LAT...LON 4048 10513 4059 10512 4063 10494 4049 10495 $$ ET
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 9:45 PM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 24, 9:45 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 945 PM MDT TUE JUN 24 2014 .UPDATE... ISSUED AT 942 PM MDT TUE JUN 24 2014 WATCH WILL EXPIRE AT 10 PM. ONLY ISOLATED TSTMS OVER NERN CO AND OUTFLOW BNDRY THAT BLEW THROUGH THE URBAN CORRIDOR HAS NOT TRIGGERED ANY ADDITIONAL STORMS SO WILL KEEP POPS IN THE WDLY SCT CATEGORY FOR THRU EARLY MORNING. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 318 PM MDT TUE JUN 24 2014 SUBSIDENCE MOVING OVER NORTHEAST COLORADO HAS SUPPRESSED MOST CONVECTION THIS AFTERNOON. HOWEVER...AN EMBEDDED SHORT WAVE TROUGH IS EVIDENT ON SATELLITE IMAGERY...MOVING OUT OF THE MOUNTAINS EARLY THIS EVENING. INSTABILITY IS STILL PRESENT...AND IF THE CAP ERODES WITH THE PASSING SHORT WAVE IMPULSE...STRONG THUNDERSTORMS WILL BE POSSIBLE. SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE NORTHEAST PLAINS UNTIL 10 PM. LARGE HAIL...STRONG WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS. THUNDERSTORM ACTIVITY WILL PROGRESS ACROSS NORTHEAST COLORADO THROUGH MIDNIGHT...FOLLOWING THE UPPER TROUGH. A SYNOPTIC SETUP SIMILAR TO TODAY WILL BE IN PLACE ON WEDNESDAY. ANOTHER ROUND OF AFTERNOON SHOWERS IS EXPECTED AS SOUTHEAST WINDS CONTINUE AT LOW LEVELS AND MODERATE WESTERLY FLOW ALOFT PRODUCES FAVORABLE SHEAR PROFILES FOR ORGANIZED CONVECTION. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 318 PM MDT TUE JUN 24 2014 THE HIGH PRESSURE RIDGE ALOFT WILL SHIFT EAST OF COLORADO ON THURSDAY AND FRIDAY AS NEXT UPPER LEVEL TROF MOVES INLAND FROM CALIFORNIA. THE FLOW WILL SHIFT MORE WEST AND SOUTHWEST WITH A BIT DRIER FLOW FOR THE MOUNTAINS AND ADJACENT PLAINS. THERE WILL STILL BE HIGHER LOW LEVEL MOISTURE OVER THE EASTERN PLAINS WITH A HIGHER THUNDERSTORM THREAT THERE. WILL CONTINUE TO KEEP THE HIGHER POPS FURTHER EAST OF THE URBAN CORRIDOR. THE TROF SWINGS ACROSS COLORADO ON FRIDAY WITH EVEN DRIER AIR MOVING OFF THE MOUNTAINS FRIDAY AFTERNOON. DECENT UPWARD ASCENT BUT NOT MUCH MOISTURE OVER WESTERN PORTIONS OF COLORADO. OVERALL...A DRIER PERIOD WITH ONLY A SLIGHT CHANCE OF STORMS MAINLY OVER THE FAR EASTERN PLAINS. TEMPERATURES WILL ALSO WARM THROUGH THE PERIOD WITH READINGS APPROACHING 90 DEGREES ON THE PLAINS. BY EARLY NEXT WEEK RIDGE ALOFT BEGINS TO AMPLIFY A BIT OVER THE GREAT BASIN WITH A RETURN TO NORTHWEST FLOW ALOFT. THIS MAY AID IN RETURN OF LOW LEVEL MOISTURE AND A BETTER CHANCE FOR STORMS BY TUESDAY AFTERNOON. && .AVIATION...(FOR THE TAFS THROUGH 06Z WEDNESDAY EVENING) ISSUED AT 942 PM MDT TUE JUN 24 2014 TSTM THREAT APPEARS DONE. SELY WINDS BEHIND OUTFLOW BNDRY WILL BECOME SLY BY 06Z AND REMAIN SO THRU 12Z. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RPK SHORT TERM...DANKERS LONG TERM...ENTREKIN AVIATION...RPK
Hazardous weather outlook, Jun 24, 11:06 AM MDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1106 AM MDT TUE JUN 24 2014 COZ030>051-251715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1106 AM MDT TUE JUN 24 2014 ...THREAT OF SEVERE THUNDERSTORMS OVER NORTHEAST COLORADO AGAIN THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A MOIST AND POTENTIALLY UNSTABLE AIRMASS REMAINS IN PLACE OVER NORTHEAST COLORADO TODAY. WIND PROFILES ALOFT ARE ALSO FAVORABLE FOR ORGANIZED THUNDERSTORMS TO DEVELOP. HOWEVER...A WEAK UPPER LEVEL RIDGE WILL BE MOVING OVER NORTHEAST COLORADO THIS AFTERNOON WHICH WILL HELP SUPPRESS SHOWER DEVELOPMENT UNTIL LATER IN THE AFTERNOON. THUNDERSTORMS WHICH DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY AMOUNTS OF RAIN. IF THUNDERSTORMS MOVE OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY RAIN RECENTLY...FLASH FLOODING COULD BECOME A PROBLEM. AS THE THUNDERSTORMS FORM LATE IN THE AFTERNOON AND EVENING...THEY WILL ALSO CONTINUE THROUGH THE LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT ANOTHER ROUND OF THUNDERSTORMS AGAIN ON WEDNESDAY AFTERNOON AND EVENING WITH A CHANCE FOR SEVERE STORMS OVER THE EASTERN PLAINS. THERE WILL BE SOME DRYING AND WARMING OVER THE MOUNTAINS AND ADJACENT PLAINS THURSDAY THROUGH SATURDAY AS THE FOCUS FOR THUNDERSTORMS SHIFTS A BIT FURTHER EAST ACROSS THE NORTHEAST PLAINS. THE DRIEST AND WARMEST DAYS LOOK TO BE ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE LATE AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 24, 8:05 PM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
805 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 5 NE DENVER 39.78N 104.90W
06/24/2014 M1.00 INCH DENVER CO TRAINED SPOTTER
0746 PM HAIL 2 NNE PARKER 39.54N 104.75W
06/24/2014 M1.50 INCH DOUGLAS CO STORM CHASER
0744 PM HAIL PARKER 39.51N 104.76W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 8:42 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
842 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 8 SE AURORA 39.62N 104.71W
06/24/2014 M2.00 INCH ARAPAHOE CO AMATEUR RADIO
0820 PM HAIL 8 SSE BYERS 39.60N 104.17W
06/24/2014 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0817 PM HAIL 7 SE AURORA 39.63N 104.72W
06/24/2014 M2.00 INCH ARAPAHOE CO COCORAHS
0815 PM HAIL 6 WNW VIRGINIA DALE 40.98N 105.46W
06/24/2014 M0.88 INCH LARIMER CO AMATEUR RADIO
0808 PM HAIL 4 WSW ARAPAHOE PARK 39.61N 104.76W
06/24/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0805 PM HAIL 5 NNE PARKER 39.57N 104.72W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0803 PM HAIL 4 NE PARKER 39.56N 104.72W
06/24/2014 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0755 PM HAIL 5 NE DENVER 39.78N 104.90W
06/24/2014 M1.00 INCH DENVER CO TRAINED SPOTTER
0746 PM HAIL 2 NNE PARKER 39.54N 104.75W
06/24/2014 M1.50 INCH DOUGLAS CO STORM CHASER
0745 PM HAIL 1 E PARKER 39.51N 104.75W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0744 PM HAIL PARKER 39.51N 104.76W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 9:00 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
900 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 8 SE AURORA 39.62N 104.71W
06/24/2014 M2.00 INCH ARAPAHOE CO AMATEUR RADIO
0828 PM HAIL 9 ESE AURORA 39.65N 104.66W
06/24/2014 M1.75 INCH ARAPAHOE CO BROADCAST MEDIA
0820 PM HAIL 8 SSE BYERS 39.60N 104.17W
06/24/2014 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0817 PM HAIL 7 SE AURORA 39.63N 104.72W
06/24/2014 M2.00 INCH ARAPAHOE CO COCORAHS
0815 PM HAIL 6 WNW VIRGINIA DALE 40.98N 105.46W
06/24/2014 M0.88 INCH LARIMER CO AMATEUR RADIO
0808 PM HAIL 4 WSW ARAPAHOE PARK 39.61N 104.76W
06/24/2014 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0805 PM HAIL 5 NNE PARKER 39.57N 104.72W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0803 PM HAIL 4 NE PARKER 39.56N 104.72W
06/24/2014 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0755 PM HAIL 5 NE DENVER 39.78N 104.90W
06/24/2014 M1.00 INCH DENVER CO TRAINED SPOTTER
0746 PM HAIL 2 NNE PARKER 39.54N 104.75W
06/24/2014 M1.50 INCH DOUGLAS CO STORM CHASER
0745 PM HAIL 1 E PARKER 39.51N 104.75W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0744 PM HAIL PARKER 39.51N 104.76W
06/24/2014 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jun 24, 9:19 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
919 PM MDT TUE JUN 24 2014
COZ038-250345-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
919 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD AND EASTERN
LARIMER COUNTIES UNTIL 945 PM MDT...
AT 919 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF NATURAL
FORT TO 3 MILES EAST OF PIERCE...AND MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PIERCE...NUNN...NATURAL FORT...CARR...ROCKPORT AND PURCELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR NORTHEAST COLORADO.
LAT...LON 4100 10454 4062 10456 4062 10494 4092 10503
4093 10500 4099 10497
TIME...MOT...LOC 0319Z 275DEG 19KT 4098 10483 4063 10469
RPKSpecial weather statement, Jun 24, 10:06 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1006 PM MDT TUE JUN 24 2014
COZ038-250430-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
1006 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WELD COUNTY UNTIL
1030 PM MDT...
AT 1006 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PIERCE...OR 16 MILES NORTH OF GREELEY...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AULT...PIERCE...NUNN AND PURCELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4067 10448 4059 10458 4058 10479 4078 10483
4078 10447
TIME...MOT...LOC 0406Z 268DEG 23KT 4066 10471
RPKSpecial weather statement, Jun 24, 10:08 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1008 PM MDT TUE JUN 24 2014
COZ043-250445-
CENTRAL AND SOUTH WELD COUNTY CO-
1008 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOULDER AND SOUTHWESTERN
WELD COUNTIES UNTIL 1045 PM MDT...
AT 1008 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FIRESTONE...OR 20 MILES SOUTHWEST OF GREELEY...MOVING EAST AT 15
MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTERN LONGMONT...FIRESTONE...FREDERICK...FORT LUPTON...DACONO...
MEAD AND PLATTEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4007 10473 4007 10505 4011 10506 4027 10504
4027 10475
TIME...MOT...LOC 0408Z 271DEG 14KT 4017 10493
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:06 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 24 min |
| Jun 24, 7:27 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 33 min |
| Jun 24, 7:38 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 37 min |
| Jun 24, 7:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 30 min |
| Jun 24, 8:00 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 30 min |
| Jun 24, 8:06 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 39 min |
| Jun 24, 8:08 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 22 min |
| Jun 24, 8:13 PM MDT | Areal Flood Advisory | BOU | Larimer | 92 min |
| Jun 24, 8:25 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 35 min |
| Jun 24, 8:28 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 32 min |
| Jun 24, 8:54 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 20 min |
| Jun 24, 9:19 PM MDT | Special Weather Statement | BOU | Weld | 26 min |
| Jun 24, 10:06 PM MDT | Special Weather Statement | BOU | Weld | 24 min |
| Jun 24, 10:08 PM MDT | Special Weather Statement | BOU | Broomfield | 37 min |
| Jun 24, 10:48 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 27 min |
| Jun 24, 10:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 34 min |
| Jun 24, 11:24 PM MDT | Areal Flood Advisory | BOU | Weld | 2 hr |
| Jun 25, 1:34 AM MDT | Areal Flood Advisory | BOU | Washington | 56 min |
| Jun 25, 2:30 AM MDT | Areal Flood Advisory | BOU | Washington | 60 min |
| Jun 25, 2:14 PM MDT | Special Weather Statement | BOU | Larimer | 46 min |
| Jun 25, 3:01 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 29 min |
| Jun 25, 4:42 PM MDT | Special Weather Statement | BOU | Weld | 48 min |
| Jun 25, 4:53 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 22 min |
| Jun 25, 5:17 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 17 min |
| Jun 25, 5:56 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 34 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.